# SDR CALA2017081802763

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 66,893 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LT BATTERY PACK CAPACITY FOUND LOW (M33099). REPLACED THE L2 DOOR EMERGENCY LT BATTERY PACK (M33099) AND OPERATIONAL TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-9 60-802 REV 80.
